On Almost Periodic Compactifications.

John S. Pym

Mathematica Scandinavica (1963)

  • Volume: 12, page 189-198
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Pym, John S.. "On Almost Periodic Compactifications.." Mathematica Scandinavica 12 (1963): 189-198. <http://eudml.org/doc/165844>.

author = {Pym, John S.},
journal = {Mathematica Scandinavica},
keywords = {group theory},
pages = {189-198},
title = {On Almost Periodic Compactifications.},
url = {http://eudml.org/doc/165844},
volume = {12},
year = {1963},

AU - Pym, John S.
TI - On Almost Periodic Compactifications.
JO - Mathematica Scandinavica
PY - 1963
VL - 12
SP - 189
EP - 198
KW - group theory
UR - http://eudml.org/doc/165844
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.